4 doctors weighed in:

Can anti biotics such as gemifloxacin cause loss of sexual desire and other sexual problems?if yes, do the probs are for long period or short time?

4 doctors weighed in
Dr. Lynne Weixel
Clinical Psychology
3 doctors agree

In brief: Optimal health

Any time our health is less than optimal - our available energy decreases.
In doing it's work an antibiotic also demands energy from the body. So, your being ill and being treated for it adds up to lower energy and libido is a reflection of sexual energy. The good thing is you'll be less likely to pass the bacteria on to others. Get well soon!

In brief: Optimal health

Any time our health is less than optimal - our available energy decreases.
In doing it's work an antibiotic also demands energy from the body. So, your being ill and being treated for it adds up to lower energy and libido is a reflection of sexual energy. The good thing is you'll be less likely to pass the bacteria on to others. Get well soon!
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors